# SDR CA000301005

- Difficulty date: February 9, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Aircraft time: 14,352 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Part number: 3592
- Condition: Broken
- Location: Nr 2 Cylinder
- Component: Reciprocating En, Pwa, R985AN14B
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 CYLINDER LINK ROD FAILED AT LINK PIN THEN BROKE OFF 1 INCH  BELOW PISTON PIN.
